Die Singularitäten der Elementarkurven.

Otto Delvendahl

Journal für die reine und angewandte Mathematik (1940)

  • Volume: 182, page 54-59
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Delvendahl, Otto. "Die Singularitäten der Elementarkurven.." Journal für die reine und angewandte Mathematik 182 (1940): 54-59. <http://eudml.org/doc/150079>.

author = {Delvendahl, Otto},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Convex geometry, direct infinitesimal geometry},
pages = {54-59},
title = {Die Singularitäten der Elementarkurven.},
url = {http://eudml.org/doc/150079},
volume = {182},
year = {1940},

AU - Delvendahl, Otto
TI - Die Singularitäten der Elementarkurven.
JO - Journal für die reine und angewandte Mathematik
PY - 1940
VL - 182
SP - 54
EP - 59
KW - Convex geometry, direct infinitesimal geometry
UR - http://eudml.org/doc/150079
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.